MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number LATERALIZED 36 X 6 MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
On (b)(6) 2020: this patient became pseudo-articulated after a proximal humerus fracture and had an aequalis reverse surgery.On (b)(6) 2020: the surgeon found a dislocation between the insert and the glenoid sphere.On (b)(6) 2020: revision surgery was performed for the replacement of the insert and the glenoid sphere.To adjust the tension, dwd989 and dwd194, were newly used respectively.The remaining implants were to continue to be used as they were.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10506684
Report Number3000931034-2020-00117
Device Sequence Number3546190
Product Code KWS
UDI-Device Identifier03700386916540
UDI-Public03700386916540
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/19/2024
Device Model NumberLATERALIZED 36 X 6 MM
Device Catalogue NumberDWB993
Device Lot NumberAC4233
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR